# SDR SB05159

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Right Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT203, AFTER TAKEOFF FROM BOS, CREW COULD NOT RETRACT THE LANDING GEAR. THE GEAR HANDLE WOULD NOT MOVE UP PAST THE OFF POSITION.  FLIGHT RETURNED TO THE FIELD AT BOS AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AIR SAFETY SENSOR OUT OF ADJUSTMENT.  ADJUSTED INTERLOCK VALVE TELEFLEX CABLE TO BRING SENSOR WITHIN TOLERANCE.  ACCOMPLISHED FUNCTIONAL CHECK OF SPOILER INTERLOCK VALVE AND LANDING GEAR SAFETY SENSORS.  OPERATIONAL CHECK OF GEAR RETRACTION GOOD.
